# SDR SWAA2023101903558

- Difficulty date: September 22, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED POST ASSEMBLY FLIGHT DECK DOOR SURROUND AT COCKPIT 2023-610103<[01] REPLACED BRACKET ANGLE LOCATED POST ASSEMBLY FLIGHT DECK DOOR SURROUND AT COCKPIT IAW SOPM 20-50-01 REV. 38;[02] REPLACED BRACKET ANGLE LOCATED POST ASSEMBLY FLIGHT DECK DOOR SURROUND AT COCKPIT IAW SOPM 20-50-01 REV. 38
